# SDR RAIA950219

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120017
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: 3071BPE
- Condition: Failed
- Location: Cabin
- Part time: 18,861 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - ONE RED LIGHT OUT IN ESCAPE PATH LIGHTING.  MAINTENANCE REPLACED EMERGENCY LIGHT BULB.  (Z)
